# SDR AALA202412177209

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,491 hours, 29,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY FLASHLIGHT IN AFT GALLEY RIGHT SIDE SEALS ARE LOOSE AND RED LIGHTS NOT FLASHING. MAINTENANCE AFT GALLEY FLASHLIGHT AND SEAL IAW AMM 25-65-00.
